# SDR MASA00016

- Difficulty date: February 10, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N3YV
- Make and model: Beech 1900D
- Aircraft serial: UE3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Cable
- Part number: 3019257
- Condition: Out Of Adj
- Location: Prop Reversing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 6540 - PHX-CLD - AFTER TAKEOFF, THE CREW NOTED THE NR 1 ENGINE FAILED AND THE TORQUE WENT TO ZERO.  THE PROP AUTOFEATHERED AND THE CREW COMPLIED WITH THE CHECKLIST AND MANUALLY SHUTDOWN THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND ADJUSTMENT BALL AT THE FORWARD END OF THE PROP REVERSING CONTROL CABLE OUT OF ADJUSTMENT.  MAINTENANCE READJUSTED THE CABLE AND RERIGGED THE ENGINE.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
